# SDR IPXA2024051791453

- Difficulty date: May 3, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,988 hours, 36,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47032
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - CORROSION - SKIN, R/H WING OUTBD INSPAR LWR SURFACE DRAIN HOLE CUTOUT AREA, WS 852 (EVALUATE) REVIEW COMPLETED
